# SDR AALA20110531TUL01

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 57,478 hours, 29,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT SIDE OF CENTER FUEL TANK AT TOP SIDE HAS CRACK IN INTERCOSTAL ANGLE AT ABOUT STATION 826 AND BELOW NUMBER 5 SEAT TRACK.  INSTALLED REPAIR DOUBLERS PER EA MD80-57-017085.
